# SDR F3LA200700171

- Difficulty date: July 7, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N933FR
- Make and model: Airbus A319-111
- Aircraft serial: 2260
- Aircraft time: 10,752 hours, 5,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED FWD CARGO COMPARTMENT TRANSITION PANEL 131CF DAMAGED.  REPAIRED ONE SKIN PENETRATION IAW SRM 53-02-00, PAGE 204, 205, PARA 2-E, FIG. 201, AND AMM 25-00-00-370-001.
